Hail, Union
- When
- June 2, 3:50 PM MST
- Where
- Union County, Grenville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.600, -103.600
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 2, 2:00 PM MST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI JUN 2 2006 .DISCUSSION...AFTERNOON STORMS PRETTY MUCH HAVE FIRED OVER THE HIGHER TERRAIN OF THE CENTRAL MOUNTAIN CHAIN AND SOUTHWEST MOUNTAINS...AND HAVE BEEN SLOWLY DRIFTING OFF THE MOUNTAINS OVER THE ADJACENT HIGHLANDS. DRIER AND MORE STABLE AIR EVIDENT NORTHWEST PLATEAU AND WESTERN PORTION OF MCKINLEY COUNTY COMPARED TO THURSDAY. AS DRIER AIR WORKS AROUND THE UPPER HIGH CENTER SATURDAY AND SUNDAY...THETA-E RIDGE AXIS BECOMES SUPPRESSED TOWARDS SOUTHERN AND EASTERN BORDERS OF OUR FORECAST AREA. MAXIMUM TEMPERATURES SATURDAY WILL APPROACH RECORD NUMBERS...MAINLY AT SOME OF THE HIGHER TERRAIN AND OVER THE WESTERN HALF. WHERE LOW LEVEL MOISTURE REMAINS DEEPER...IN THE EASTERN PLAINS...SUSPECT WILL NOT SEE THE UPPER 90S TO LOW 100S NEEDED TO REACH THE RECORD VALUES. SUNDAY/S RECORDS MAY BE MORE IN JEOPARDY IN THE EAST...WITH ESTABLISHED RECORDS NOT QUITE AS HIGH AS SATURDAY/S. SUNDAY AND MONDAY LOOK TO BE THE QUIETEST DAYS CONVECTION-WISE. NAM STILL SUGGESTS THERE MAY BE A WEAK BOUNDARY THAT MOVES INTO THE NORTHEAST CORNER LATE SUNDAY. HOWEVER...THE MODEL DOESN/T DEVELOP ANY PRECIPITATION IN THAT PART OF THE STATE AS A RESULT. UPPER RIDGE STILL SHOWN TO SHIFT EASTWARD MID-LATE NEXT WEEK. THIS WILL ALLOW MID LEVEL TEMPS TO DECREASE...MAKING FOR A MORE UNSTABLE PROFILE. AT THE SAME TIME...OPPORTUNITY OPENS UP FOR ANY MOISTURE LURKING SOUTH OF THE BORDER TO BE TRANSPORTED NORTHEASTWARD. ANOTHER FRONT PROGGED TO DROP INTO NORTHEAST NEW MEXICO LATE THURSDAY. ALL THIS ALREADY COVERED IN GRIDS WITH MAX TEMPS ON A COOLING TREND AND POPS INCREASING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 93 51 93 / 5 0 0 0 GALLUP.......................... 44 89 43 91 / 5 0 0 0 GRANTS.......................... 45 90 44 91 / 10 5 5 0 GLENWOOD........................ 48 96 51 96 / 20 10 10 5 CHAMA........................... 40 82 39 84 / 10 5 5 0 LOS ALAMOS...................... 51 87 49 88 / 20 10 10 5 RED RIVER....................... 36 76 36 79 / 10 10 5 5 TAOS............................ 43 85 41 88 / 10 5 10 5 SANTA FE........................ 51 88 51 90 / 10 10 10 5 SANTA FE AIRPORT................ 53 90 52 91 / 20 5 10 5 ESPANOLA........................ 47 92 48 93 / 10 0 10 5 ALBUQUERQUE HEIGHTS............. 63 92 62 93 / 20 0 10 0 ALBUQUERQUE VALLEY.............. 56 93 55 94 / 20 0 10 0 ALBUQUERQUE FOOTHILLS........... 61 90 59 93 / 20 5 10 5 ALBUQUERQUE WEST MESA........... 60 93 60 95 / 20 0 5 0 SOCORRO......................... 57 94 56 96 / 20 0 10 5 SANDIA PARK/CEDAR CREST......... 53 87 49 86 / 20 10 10 5 MORIARTY/ESTANCIA............... 50 89 48 90 / 20 5 10 5 CARRIZOZO....................... 55 89 55 93 / 20 5 10 10 RUIDOSO......................... 47 84 49 85 / 20 10 10 10 RATON........................... 48 89 47 89 / 10 10 10 5 LAS VEGAS....................... 49 87 50 89 / 20 10 10 5 ROY............................. 53 83 55 85 / 10 10 10 5 CLAYTON......................... 58 90 60 92 / 10 10 10 5 SANTA ROSA...................... 55 92 57 93 / 20 5 10 5 TUCUMCARI....................... 63 97 65 98 / 10 5 10 5 FORT SUMNER..................... 60 93 62 96 / 10 5 5 5 CLOVIS.......................... 61 92 62 96 / 10 5 5 5 PORTALES........................ 61 92 63 96 / 10 5 5 5 ROSWELL......................... 64 96 66 101 / 10 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 637 AM MDT FRI JUN 2 2006 NMZ001>021-026-031245- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 637 AM MDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING FAVORING THE SOUTHWEST AND NORTH CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
The Pueblo radar (KPUX), 213 km away, was scanning. The volume nearest the first event began at 22:47 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2006Every state in 2006This day in weather historyWarnings in New Mexico, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512057.